Ok soooo here I am!! The first step right!! I'm a single mother of 2 kids and decided to quit hydrocodone 10/325 cold turkey!! I'm on day #1 and I'm already anxious about the withdrawal symptoms!! I need some help on possible home remedies for withdrawal symptoms... the job of being a mommy never ends and I can not afford to take off work!! I'm worried about the rls, insomnia and mood swings!! I've got to get my life back together for myself and most importantly my kids!!! Help please... I'm sooooooo nervous about this battle!!!
24 Dec 2010
Mommyneedshelp2, Congratulations on taking this big step. I know how nervous you are but take comfort in knowing the side effects will not last forever. I provided a link that explains so much about opiate addiction, withdrawals, and medications that can help. there's also a natural and herbal link that's very helpful. Many people have gone through this and remained drug free for many years. If you could get some counseling too, that would help you understand this disease and give you tools to help prevent relapses in the future. I wish you much success and a happy new year!
7 Apr 2012
Hi I too just started to quit & only difference I have is I've been thru the wds. If you aren't taking too many it shouldn't b too hard but yeah I think anything over 4 a day would prob cause some withdrawals. I'm a mom too & couldn't stop while working I'm virtually incapable of working when wds hit.. I'm trying with my hubby's help to taper down.. Hang in there b positive & you can get thru this.. I'm giving myself the same speech.. After all this is first day of rest of our lives..
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... down to skipping days and have recently stopped. I thought I was ok until the 2nd day when the withdrawals really kicked in. I did everything the ...
4 answers • 25 Oct 2010
... withdrawals are done. But before I go to bed, I have waves of something going through my mussles. It is similar to methadone withdrawal, but all ...
2 answers • 4 Feb 2011
I am scared to death that I have a problem and I need some advice on this question. Anybody out there?
3 answers • 1 May 2011
I switched from methadone to suboxone, we waited 3 days but still threw me into the worst withdrawals. I have kept taking subs no for about 3 weeks ...
2 answers • 10 Sep 2011
I been taking tramadol for 3 years now and every time I run out I have withdrawals! Its the worst feeling in the world and its just miserable. ...
53 answers • 19 Aug 2012